# SDR R61A2024032200123

- Difficulty date: March 3, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 40,874 hours, 31,108 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP FRAME 88, STRINGER 28R. REMOVED CORRODED SHEAR CLIP FRAME 88, STRINGER 28R LOCATED AND DRILLED NEW SHEAR CLIP PN 170-66531-001 REF EMB SRM 51-40-08, 51-40-02. INSTALLED SHEAR CLIP FRAME 88, STRINGER 28R TRANSFERRED FROM H9447 SN 652 REF EMB SRM 51-40-08. INSTALLATION OF THIS SHEAR CLIP HAS BEEN TRANSFERRED TO H9447 SERIAL NUMBER:00386
